I have severe cystic acne, and diagnosed with PCOS recently.Last year I my acne was uncontrollable with cystic pussed acne all over my face.I was on antibiotics and later accutane , my skin was clear with not even a single pimple for 6 months.Then I started getting again , and now its become severe again . I met an endocrinologist when diagonised with PCOS.he prescribed Aldactone100mg(half morning, half afternoon) and Diane 35 (night)... My acne has become worse after taking them..its been 10 days Im taking it.I would like to know if I can take Minoz along with these as it cleared up acne last time??AFter redaing reviews that Aldactone and Diane results in Initial break outs for 3 months really worried.
18 Sep 2012
Because of your PCOS diagnosis your doctors choice of medication is a good long term option.
Unfortunately it is not uncommon for acne to get worse before it gets better. Try and be patient . If the acne breakouts are distressing talk to your skin specialist - you could be offered other medication. Do not take Minoz without your doctors recommendation.
To be fair you need to persist with treatment for at least 6 months.
18 Sep 2012
Diane 35 (cyproterone - ethinyl estradiol) is not marketed in the U.S.A. so I could not find "cyproterone" so the interaction has only been done with Estinyl which contains "ethinyl estradiol" , the rest like Minoz which is minocycline and Aldactone (spironolactone) I found.
Click on the link for the interaction:
I suggest that if you have any further questions you speak to your Dr.-
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Can you take accutane if you don't have the cysts but just have chronically clogged pores, black heads and occasional white heads? I have had ...
2 answers • 4 Sep 2010
... contraceptive injection I was wondering would the contraceptive injection make my acne worse, I did see a small amount of improvement for the ...
0 answers • 7 Nov 2015
I am 33 now and this past year has gotten so much worse with constant breakouts which has lead to scaring. I have tried everything possible to clear ...
0 answers • 30 Jan 2016